# SDR MWEA96607

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 59101577
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS SEVERAL CRACKS AT STOP SUPPORT ON AFT END BEAM NR 4, INNER PAN AT FWD END AND UPPER STOP SUPPORT, UPPER AND LOWER CENTER STOP AREA OUTER PAN CRACKED, CORROSION ON LWR CTR INTERCOSTAL ATTACH CLIP.  MTC INSTALLED DOUBLER REPAIRS IAW SRM 52-01, FIG 2 AND 51-10-4, SR05934104.
